# SDR USAA920081115

- Difficulty date: May 9, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Aircraft time: 61,189 hours, 37,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - B1 CHECK - CRACKED STRINGER, BS 927, S22L.  REPAIRED STRINGER, BS 927, S22L IAW B737 SRM 53-00-03 FIGURE 201.
